ROCHLIN INVARIANTS, THETA MULTIPLIERS AND HOLONOMY

R LEE, Edward Miller, SH WEINTRAUB

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)275-278
JournalBulletin of the American Mathematical Society
Volume17
Issue number2
StatePublished - Oct 1987

Cite this

ROCHLIN INVARIANTS, THETA MULTIPLIERS AND HOLONOMY. / LEE, R; Miller, Edward; WEINTRAUB, SH.

In: Bulletin of the American Mathematical Society, Vol. 17, No. 2, 10.1987, p. 275-278.

Research output: Contribution to journalArticle

@article{beee69845146418cb6a53a8a86c47224,
title = "ROCHLIN INVARIANTS, THETA MULTIPLIERS AND HOLONOMY",
author = "R LEE and Edward Miller and SH WEINTRAUB",
year = "1987",
month = "10",
language = "English",
volume = "17",
pages = "275--278",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - ROCHLIN INVARIANTS, THETA MULTIPLIERS AND HOLONOMY

AU - LEE, R

AU - Miller, Edward

AU - WEINTRAUB, SH

PY - 1987/10

Y1 - 1987/10

M3 - Article

VL - 17

SP - 275

EP - 278

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -